Non-unique “blurrings” of discontinuities in solutions of quasilinear systems
Doklady Akademii Nauk, Tome 136 (1961) no. 2, pp. 272-273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_2_a2,
author = {S. K. Godunov},
title = {Non-unique {\textquotedblleft}blurrings{\textquotedblright} of discontinuities in solutions of quasilinear systems},
journal = {Doklady Akademii Nauk},
pages = {272--273},
year = {1961},
volume = {136},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_2_a2/}
}
S. K. Godunov. Non-unique “blurrings” of discontinuities in solutions of quasilinear systems. Doklady Akademii Nauk, Tome 136 (1961) no. 2, pp. 272-273. http://geodesic.mathdoc.fr/item/DAN_1961_136_2_a2/